# SDR SWIA200211367

- Difficulty date: September 12, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 22,911 hours, 20,194 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 404.0 AND RBL 1.5 IN AVIONICS CRAWL WAY AFT OF MAIN AVIONICS DOOR HAS SURFACE CORROSION ON SIDE OF INTERCOSTAL, BEYOND LIMITS.  FOUND DURING C-CHECK INSPECTION, NDT-ET CONDUCTIVITY CARRIED OUT AND FOUND MATERIAL TO BE 30.20 PERCENT IACS.  INTERCOSTAL REMOVED AND REPLACED IAW CRJ SRM 51-23-00 AND 51-42-06 AND 51-40-11.
